×

zbMATH — the first resource for mathematics

Found 28 Documents (Results 1–28)

100
MathJax
Kalyakin, L. A. (ed.) et al., Asymptotics and symmetries in nonlinear dynamical systems. Ufa: Institut Matematiki s Vychislitel’nym Tsentrom RAN. 80-95 (1995).
Reviewer: M.Marvan (Opava)
PDF BibTeX XML Cite
Russ. Acad. Sci., Izv., Math. 44, No. 2, 415-426 (1995); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 58, No. 2, 206-217 (1994).
MSC:  35A30 35C05 58J72
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software